Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Gregory Berkolaiko and Peter Kuchment
Title: Introduction to quantum graphs
Additional book information: Mathematical Surveys and Monographs, vol. 186, American Mathematical Society, Providence, RI, 2013, xiii+270 pp., ISBN 978-0-8218-9211-4, US $86.00

References [Enhancements On Off] (What's this?)

  • [EKKST] P. Exner, J. P. Keating, P. Kuchment, T. Sunada, A. Teplayaev, Editors, Analysis on graphs and its applications, Papers from the program held in Cambridge, January 8-June 29, 2007, Proc. Symp. Pure Math., vol. 77; Amer. Math. Soc., Providence, R.I., 2008. MR 2459860 (2009i:00008)
  • [EŠ89] P. Exner and P. Šeba, Free quantum motion on a branching graph, Rep. Math. Phys. 28 (1989), no. 1, 7-26. MR 1109248 (92e:81019), https://doi.org/10.1016/0034-4877(89)90023-2
  • [KS99] V. Kostrykin and R. Schrader, Kirchhoff's rule for quantum wires, J. Phys. A 32 (1999), no. 4, 595-630. MR 1671833 (99m:81280), https://doi.org/10.1088/0305-4470/32/4/006
  • [KS97] T. Kottos and U. Smilansky, Quantum chaos on graphs, Phys. Rev. Lett. 79 (1997), 4794-4797.
  • [Ku04] Peter Kuchment, Quantum graphs. I. Some basic structures, Waves Random Media 14 (2004), no. 1, S107-S128. Special section on quantum graphs. MR 2042548 (2005h:81148), https://doi.org/10.1088/0959-7174/14/1/014
  • [Ku05] Peter Kuchment, Quantum graphs. II. Some spectral properties of quantum and combinatorial graphs, J. Phys. A 38 (2005), no. 22, 4887-4900. MR 2148631 (2006a:81035), https://doi.org/10.1088/0305-4470/38/22/013
  • [GP88] N. I. Gerasimenko and B. S. Pavlov, A scattering problem on noncompact graphs, Teoret. Mat. Fiz. 74 (1988), no. 3, 345-359 (Russian, with English summary); English transl., Theoret. and Math. Phys. 74 (1988), no. 3, 230-240. MR 953298 (90f:47010), https://doi.org/10.1007/BF01016616
  • [Ro83] Jean-Pierre Roth, Spectre du laplacien sur un graphe, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 19, 793-795 (French, with English summary). MR 711833 (84g:58104), https://doi.org/10.1007/BFb0100128
  • [RS53] K. Ruedenberg and C. W. Scherr, Free-electron network model for conjugated systems, I. Theory, J. Chem. Phys. 21 (1953), 1565-1581.

Review Information:

Reviewer: Pavel Exner
Affiliation: Czech Academy of Sciences
Email: exner@ujf.cas.cz
Journal: Bull. Amer. Math. Soc. 51 (2014), 511-514
MSC (2010): Primary 34B45, 35R02, 81Q35, 35Pxx, 58J50, 05C50, 82D77, 81Q50, 47N50, 47N60, 82D80
DOI: https://doi.org/10.1090/S0273-0979-2014-01449-1
Published electronically: January 13, 2014
Review copyright: © Copyright 2014 American Mathematical Society
American Mathematical Society